Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 91, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 3, 2005, 6:18 PM CDT for Olmsted County, Minnesota. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2005, 6:18 PM CDT (23:18 UTC)
- Expired
- Sep 3, 2005, 7:15 PM CDT
- In force
- 57 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Olmsted County, MN
The radar
The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 5:30 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2051 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 032319
SVRARX
MNC109-040015-
/O.NEW.KARX.SV.W.0091.050903T2318Z-050904T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
619 PM CDT SAT SEP 3 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OLMSTED COUNTY IN SOUTHEAST MINNESOTA
* UNTIL 715 PM CDT
* AT 619 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE
OF SEVERE THUNDERSTORMS PRODUCING WIND GUSTS NEAR AROUND 60 MPH
EXTENDING FROM 13 MILES NORTH OF MANTORVILLE TO 9 MILES
SOUTHWEST OF DODGE CENTER. THE SEVERE THUNDERSTORMS WERE MOVING
SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
GENOA AND WAZIONJA CAMPGROUND AROUND 630 PM...
ORONOCO AND SALEM CORNERS AROUND 635 PM...
ROCK DELL AND KINGS PARK AROUND 640 PM...
POTSDAM AND RINGE AROUND 645 PM...
HIGH FOREST AND STEWARTVILLE AROUND 650 PM...
THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 70 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.
LAT...LON 4385 9210 4384 9269 4386 9268 4402 9268
4403 9267 4419 9267 4419 9234 4411 9231
4411 9215 4408 9208
$$
MW6 follow-up statements
000
WWUS53 KARX 032330
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
629 PM CDT SAT SEP 3 2005
MNC109-040015-
/O.CON.KARX.SV.W.0091.000000T0000Z-050904T0015Z/
OLMSTED MN-
630 PM CDT SAT SEP 3 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
FOR OLMSTED COUNTY...
AT 630 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS OF 60 TO 70 MPH EXTENDING
FROM 12 MILES NORTHEAST OF MANTORVILLE TO 10 MILES SOUTHEAST OF
DODGE CENTER. THE STORMS WERE MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
KINGS PARK AND COUNTY ROADS 3 AND 108 AROUND 635 PM...
ROCHESTER AND BROOKSIDE R V PARK AROUND 640 PM...
POTSDAM AND RINGE AROUND 645 PM...
MARION AND PLEASANT GROVE AROUND 650 PM...
VIOLA AND HIGHWAY 42 AND COUNTY 9 AROUND 655 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4385 9210 4384 9269 4386 9268 4402 9268
4403 9267 4419 9267 4419 9234 4411 9231
4411 9215 4408 9208
$$
MW000
WWUS53 KARX 032335
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
635 PM CDT SAT SEP 3 2005
MNC109-040015-
/O.CON.KARX.SV.W.0091.000000T0000Z-050904T0015Z/
OLMSTED MN-
635 PM CDT SAT SEP 3 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
FOR OLMSTED COUNTY...
AT 633 PM...WEATHER SPOTTERS REPORTED MEASURED WIND GUSTS OF
49 MPH AT BYRON.
AT 635 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS UP TO 60 MPH EXTENDING FROM
12 MILES NORTHEAST OF MANTORVILLE TO 10 MILES SOUTHEAST OF DODGE
CENTER. THE SEVERE STORMS WERE MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
ROCHESTER AND KINGS PARK AROUND 640 PM...
POTSDAM AND RINGE AROUND 645 PM...
MARION AND SIMPSON AROUND 650 PM...
PLEASANT GROVE AND PREDMORE AROUND 655 PM...
EYOTA AND I 90 EXIT 224 AROUND 700 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4385 9210 4384 9269 4386 9268 4402 9268
4403 9267 4419 9267 4419 9234 4411 9231
4411 9215 4408 9208
$$
MW000
WWUS53 KARX 032346
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
645 PM CDT SAT SEP 3 2005
MNC109-040015-
/O.CON.KARX.SV.W.0091.000000T0000Z-050904T0015Z/
OLMSTED MN-
645 PM CDT SAT SEP 3 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
FOR OLMSTED COUNTY...
AT 644 PM...WEATHER SPOTTERS REPORTED ESTIMATED WINDS OF 40 TO 50
MPH JUST WEST OF STEWARTVILLE.
AT 645 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS NEAR 60 MPH EXTENDING FROM 7
MILES NORTH OF ROCHESTER TO 12 MILES SOUTHWEST OF ROCHESTER. THE
STORMS WERE MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
MARION AND PREDMORE AROUND 650 PM...
PLEASANT GROVE AND VIOLA AROUND 655 PM...
EYOTA AND I 90 EXIT 224 AROUND 700 PM...
LITTLE VALLEY AND I 90 EXIT 229 AROUND 705 PM...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4385 9210 4384 9269 4386 9268 4402 9268
4403 9267 4419 9267 4419 9234 4411 9231
4411 9215 4408 9208
$$
MW000
WWUS53 KARX 032354
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
654 PM CDT SAT SEP 3 2005
MNC109-040015-
/O.CON.KARX.SV.W.0091.000000T0000Z-050904T0015Z/
OLMSTED MN-
655 PM CDT SAT SEP 3 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
FOR OLMSTED COUNTY...
AT 647 PM...THE WEATHER OBSERVING EQUIPMENT AT THE ROCHESTER AIRPORT
MEASURED A WIND GUST OF 53 MPH.
AT 655 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS NEAR 60 MPH EXTENDING FROM
9 MILES NORTHEAST OF ROCHESTER TO 13 MILES SOUTH OF ROCHESTER. THE
STORMS WERE MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
VIOLA AROUND 700 PM...
EYOTA AND I 90 EXIT 224 AROUND 705 PM...
LITTLE VALLEY AND COUNTY ROADS 9 AND 10 AROUND 710 PM...
I 90 EXIT 229 AND DOVER AROUND 715 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4385 9210 4384 9269 4386 9268 4402 9268
4403 9267 4419 9267 4419 9234 4411 9231
4411 9215 4408 9208
$$
MW000
WWUS53 KARX 040005
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
705 PM CDT SAT SEP 3 2005
MNC109-040015-
/O.CON.KARX.SV.W.0091.000000T0000Z-050904T0015Z/
OLMSTED MN-
705 PM CDT SAT SEP 3 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
FOR OLMSTED COUNTY...
AT 705 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING STRONG WINDS UP TO 60 MPH EXTENDING FROM
11 MILES EAST OF ROCHESTER TO 16 MILES NORTHWEST OF PRESTON. THE
STORMS WERE MOVING SOUTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
LITTLE VALLEY AND COUNTY ROADS 9 AND 10 AROUND 710 PM...
I 90 EXIT 229 AND DOVER AROUND 715 PM...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4385 9210 4384 9269 4386 9268 4402 9268
4403 9267 4419 9267 4419 9234 4411 9231
4411 9215 4408 9208
$$
MW000
WWUS53 KARX 040015
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
715 PM CDT SAT SEP 3 2005
MNC109-040024-
/O.EXP.KARX.SV.W.0091.000000T0000Z-050904T0015Z/
OLMSTED MN-
715 PM CDT SAT SEP 3 2005
...THE SEVERE THUNDERSTORM WARNING FOR OLMSTED COUNTY HAS EXPIRED...
THE LINE OF THUNDERSTORMS THAT HAD BEEN SEVERE MOVING THROUGH
OLMSTED COUNTY HAVE WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM
WARNING FOR OLMSTED COUNTY HAS BEEN ALLOWED TO EXPIRE.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.
LAT...LON 4385 9210 4384 9269 4386 9268 4402 9268
4403 9267 4419 9267 4419 9234 4411 9231
4411 9215 4408 9208
$$
MWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 2:56 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Sep 3, 2:56 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 256 PM CDT SAT SEP 3 2005 .SHORT TERM...TONIGHT THROUGH TUESDAY FORECAST FOCUS IS ON RAIN CHANCES TONIGHT INTO SUNDAY...AND AGAIN ON TUESDAY. WARMER TEMPERATURES ALSO OF INTEREST. 19Z SURFACE ANALYSIS SHOWS HIGH PRESSURE EXTENDING NORTH-SOUTH FROM ONTARIO DOWN ACROSS WI INTO IL. VISIBLE SATELLITE IMAGERY SHOWING AN IMPRESSIVE CONVECTIVE COMPLEX ACROSS CENTRAL MN...AND A SEVERE THUNDERSTORM WATCH HAS JUST BEEN ISSUED. THIS COMPLEX DEVELOPED OVER ND LAST NIGHT ON THE NOSE OF THE BEST ELEVATED MOISTURE TRANSPORT/CONVERGENCE...AND HAS SURVIVED NEARLY 24 HOURS FEEDING OFF THIS SAME SUPPORT. REGIONAL RADAR LOOPS SHOW THIS CONVECTION NORTH OF A LINE FROM OWATONNA TO LAKE CITY TO MONDOVI AT 230 PM. SOUTH AND EAST PORTIONS HAVE WEAKENED...BUT WESTERN AREAS ARE RAMPING UP AGAIN WHERE THE BEST FORCING SUPPORT REMAINS. 12Z 03SEP05 MODEL SOLUTIONS IN REASONABLE AGREEMENT WITH THE MASS FIELDS...AND EVEN THE QPF...ALTHOUGH NONE HAVE A PARTICULARLY GOOD HANDLE ON THE CURRENT CONVECTIVE ACTIVITY. GFS IN PARTICULAR SEEMS TO BE OVER-DOING THE MCV DEVELOPING WITH THIS ACTION...AND MAY HAVE A BIT TOO MUCH QPF. LEANING MORE TOWARD THE NAM. SHOWERS AND THUNDERSTORMS TO CONTINUE TO REGENERATE THROUGH THE EVENING OVER WESTERN MN WHERE THE BEST MOISTURE TRANSPORT... INSTABILITY...AND SHEAR REMAIN FOCUSED. THIS SUPPORT DOES TRANSLATE EAST TOWARD THE FORECAST AREA TONIGHT...AND STEERING FACTORS WOULD FOCUS OVER OUR AREA. AS SUCH...HAVE RAISED POPS AND WORDING INTO THE CATEGORICAL RANGE. CANNOT COMPLETELY RULE OUT THE POTENTIAL FOR SOME MARGINALLY SEVERE HAIL AND WIND...BUT DEEP MOISTURE SUPPORT IS LACKING. FORECAST SOUNDINGS CONFIRM THE LACK OF DEEP MOISTURE...BUT THIS DRY AIR MAY ASSIST A WIND THREAT. CURRENT WATCH BOX IS JUST WEST/NORTH OF THE FORECAST AREA...AND RUNS THROUGH 9 PM. PREVIOUS FORECASTER ALSO NOTED THE POTENTIAL FOR SOME STORM TRAINING...AS THE ANCHOR POINT OF THE FORCING/DEVELOPMENT AREA LIES PERPENDICULAR TO THE EXPECTED STORM PROPAGATION. SOME LOCALIZED HEAVIER AMOUNTS ARE POSSIBLE IN NORTHWEST TO SOUTHEAST FASHION SOMEWHERE ALONG THE MISSISSIPPI RIVER VALLEY REGION. EXPECT THE CONVECTIVE COMPLEX TO SHIFT EAST INTO WI/IL BY MORNING... TAKING THE RAIN THREAT SLOWLY WITH IT. UPPER RIDGE THEN BUILDS AHEAD OF THE NEXT SHORT WAVE. SOUTHERLY WINDS INCREASE AGAIN IN ADVANCE OF THIS SYSTEM..AND THIS SHOULD HELP TEMPERATURES TO WARM NICELY. EXPECT TEMPERATURES TO GET ABOVE NORMAL FOR SUNDAY AND MONDAY...AND THIS WAS HANDLED IN THE PREVIOUS FORECAST. LOW PRESSURE AREA ASSOCIATED WITH THE NEXT SHORT WAVE TROUGH WILL DEEPEN OVER ND BY MONDAY...AND THIS LOW WILL MOVE NORTHEAST INTO WESTERN ONTARIO MONDAY NIGHT. COLD FRONT TRAILING THE LOW...ALONG WITH A LOBE OF THE SHORT WAVE TROUGH AND MOISTURE TRANSPORT INTO THE BOUNDARY...SHOULD RESULT IN A LINE OF CONVECTION ALONG THE FRONT. FRONT SHOULD MARCH EAST THROUGH THE AREA TUESDAY. .LONG TERM...TUESDAY NIGHT THROUGH NEXT SATURDAY MEDIUM RANGE MODELS ARE AT ODDS AT MID WEEK...WITH SOME SOLUTIONS FAVORING A WEAKER AND FURTHER NORTH SOLUTION...WHICH HANGS THE FRONTAL BOUNDARY UP OVER NORTHERN IL AND IA TUESDAY NIGHT THROUGH THURSDAY...WHILE OTHER SOLUTIONS DRIVING THE FRONT FURTHER SOUTH. WITH THE AREA UNDER THE MEAN UPPER RIDGE AXIS...THE WEAKER AND FURTHER NORTH SOLUTION HAS SOME MERIT...BUT MORE MEMBERS POINT TO A FURTHER SOUTH SOLUTION. FOR NOW HAVE NOT MADE TOO MANY CHANGES IN THE EXTENDED PERIOD...BUT STARTED TO BRIDGE THE GAP WITH THE ALIGNMENT OF SOME OF THE GRIDDED FIELDS. THIS WILL BEAR WATCHING IN THE COMING DAYS. RETURN FLOW AS A STRONGER SHORT WAVE MOVES ACROSS THE INTERMOUNTAIN WEST FOR THE LAST HALF OF THE WEEK SHOULD RESULT IN A CHANCE FOR MORE CONVECTION BY FRIDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && MW
Hazardous weather outlook, Sep 3, 5:26 AM CDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 526 AM CDT SAT SEP 3 2005 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-041100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 526 AM CDT SAT SEP 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A WARM FRONT SHIFTING NORTH THROUGH MINNESOTA WILL PROVIDE FOR ACTIVE WEATHER OVERNIGHT. SHOWERS AND THUNDERSTORMS COULD OCCUR ALONG THE FRONT IN CENTRAL MINNESOTA TODAY...HOWEVER A LARGER COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER EASTERN MINNESOTA NEAR MINNEAPOLIS BY MID-EVENING. THUNDERSTORMS ARE EXPECTED TO THEN MOVE AND DEVELOP SOUTHEAST...INTO SOUTHEASTERN MINNESOTA AND WESTERN WISCONSIN AFTER 9 PM TONIGHT. ALTHOUGH THE MOST FAVORABLE INSTABILITY AND WIND SHEAR FOR SEVERE STORMS IS CLOSER TO MINNEAPOLIS...A FEW STORMS AFFECTING AREAS NORTHWEST OF A LINE FROM AUSTIN MINNESOTA TO LA CROSSE WISCONSIN...TO MARSHFIELD...COULD BE SEVERE. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. AREAS SOUTH OF THAT LINE COULD SEE STORMS...HOWEVER THE MAIN THREAT WOULD BE HEAVY RAIN. THIS COMPLEX MAY HOLD NEARLY STATIONARY FOR A NUMBER OF HOURS... REGENERATING THUNDERSTORMS ALONG A BROAD LINE CENTERED ON THE MISSISSIPPI RIVER. THIS MEANS MANY STORMS COULD AFFECT THE SAME AREA...POSING A HEAVY RAINFALL THREAT...RESULTING IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MORE SCATTERED STORMS WILL BE POSSIBLE TUESDAY WHEN A COLD FRONT MOVES INTO THE AREA. THIS FRONT COULD STALL ACROSS THE AREA PROVIDING THUNDERSTORMS WEDNESDAY AS WELL. IT STILL REMAINS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LOOKING LIKELY TONIGHT...BETWEEN 9 PM AND 2 AM...ACROSS SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. MOST LIKELY SPOTTERS NEAR AND NORTH OF I-90 WOULD BE CALLED UPON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BAUMGARDT
In the hours before
Special weather statement, Sep 3, 5:33 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 0533 PM CDT SAT SEP 03 2005 WIZ041-053-054-061-040200- CRAWFORD-GRANT-LA CROSSE-VERNON THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 765 IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 8 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE HOWARD WINNESHIEK IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE HOUSTON MOWER OLMSTED WABASHA WINONA IN WISCONSIN THIS WATCH INCLUDES 4 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT VERNON IN WEST CENTRAL WISCONSIN LA CROSSE THIS INCLUDES THE CITIES OF...AUSTIN...CALEDONIA...CHARLES CITY... CRESCO...DECORAH...DODGE CENTER...ELKADER...LA CROSSE... NEW HAMPTON...OELWEIN...ONALASKA...OSAGE...PLATTEVILLE... PRAIRIE DU CHIEN...ROCHESTER...RUSHFORD...VIROQUA...WABASHA... WAUKON AND WINONA.
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:54 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 53 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.